MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Anticancer research · 2008

Clonazepam for chemotherapy-induced nausea and vomiting (CINV).

Koga Minako, Nakadozono Momoe, Nukariya Kazutaka, Nogi Hiroko, Kobayashi Tadashi, Nakayama Kazuhiko

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

BACKGROUND

A 51-year-old woman experienced refractory chemotherapy-induced nausea and vomiting (CINV) in spite of extensive antiemetic therapy, including 5-HT3 antagonists, corticosteroids, dopamine antagonists and antihistamines.

CASE REPORT: We administered the patient clonazepam. After taking clonazepam, the patient fully recovered from the nausea and vomiting and never experienced them again.

CONCLUSION

Clonazepam may be useful in the control of CINV. We believe that clonazepam contributed to the favorable outcome by expressing an anxiolytic and an anticonvulsant effect on myoclonus. The efficacy of clonazepam in this indication of prevention of CINV warrants further investigation.

Для цитирования: Koga Minako, Nakadozono Momoe, Nukariya Kazutaka, Nogi Hiroko, Kobayashi Tadashi, Nakayama Kazuhiko. Clonazepam for chemotherapy-induced nausea and vomiting (CINV).. Anticancer research. 2008.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.